# SDR DALA2025112408533

- Difficulty date: November 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 78,413 hours, 30,246 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057745
- Part serial: 771
- Condition: Out Of Tolerance
- Location: Zone 800
- Part time: 74,936 hours, 28,885 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENGTH OF PIN EXTENSION ON THE ROTARY SNUBBER IS NOT CORRECT ON DOOR 4L.   ROTARY SNUBBER ON 4L DOOR WAS REMOVED AND SERVICEABLE ROTARY SNUBBER WAS INSTALLED IAW AMM 52-11-10 AND AMDS: 5211-9001-4L. (1315039)
